# SDR AALA202202090446

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 65,446 hours, 24,854 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Unlatched
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKING PASSENGERS ARE GETTING STUCK IN LAVATORY. FOUND LOWER LOCKING MECHANISM UNLATCHED AND ACTIVATED CAUSING DOOR TO STICK TO RECEIVING END PER CMM 25-11-00. OPERATIONS CHECK GOOD.
